# SDR USAABB03017

- Difficulty date: January 25, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 26 INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
